Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
monnna

Should I stick to Ortho or not?

I have been on Ortho Tri Cyclin (Regular) for 4 months now and my

skin is worse than it has been ever before! I have never had cysts and now I do on my chin and check (only on one side, weird right?!) I heard that it takes 3 motnhs to see any improvements, but

it clearly has not. I am also on Glucophage (metformin) for 3 weeks now (amazing, it has helped

me lose weigh and feel great, but has done nothing for my acne, maybe even made is worse?). SO

should I go off of Ortho since it has been 4 months or should I go on Yaz or Diane 35 and continue

taking metformin? I also want to try Spiro since I have PCOS. Also I have been battling acne

since i was 13,,,im 19 now, but it was always moderate. Now its moderate- severe because of ortho!

Share this post


Link to post
Share on other sites

BC pills are so tricky. My daughter took Ortho Tri Cyclen for 5 months and then had to quit because her skin got so bad. Then she went on accutane and it got worse. It was not a fun time for her. After accutane she took Yasmin which seemed to work almost immediately. 25 mgs. of spiro were added the 2nd month and then 25 mgs. more the 3rd. She was clear in 5 months. Later on she switched to Yaz with continued good results. All hell broke lose when she stopped all meds last winter.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×